# SDR GLBA96087

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120109
- System (JASC): 5240 · Service Doors
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RDU - CREW REPORTED SERVICE DOOR ANNUNCIATOR ILLUMINATED AND THEY RETURNED TO THE GATE.  MAINTENANCE ADJUSTED SERVICE DOOR MICROSWITCHES.  SYSTEM OPS CHECK WAS GOOD.  (M)
